# SDR DALA2025042103113

- Difficulty date: January 30, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 15,015 hours, 2,064 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CHECK FOUND PUNCTURE IN AFT CARGO FLOOR PANEL IN 36L LOCATION 3RD PANEL OUTBOARD FWD OF CARGO DOOR OPENING PANEL, REMOVED FOR REPAIRS. PERFORMED DAMAGE EVALUATION PER A350 ASR - A-51-77-10-00ZZZ- 660Z-A, DAMAGE FOUND OUT OF LIMITS, FABRICATED DOUBLER UP TO STEP 4 SECTION C (5) PER A35 ASR 53-02-XX-07001-662A-A (D. GUERRERO 329504). COMPLETED FABRICATION OF PANEL PER ASR 53-02- XX-07001-662A-A, FWD TO MON PER ERA 593277-14TR REV B. SECTION 1 STEP 3, ENGINEERING APPROVED PER DAL P.S.900-5-1, NO-04, REPAIR ACCOMPLISHED ON 30JAN2025 FLIGHT 291 TERMINATING ACTION REQUIRED PER THIS ERA AT NEAREST C - CHECK. ASSOCIATED ER/A 14-593277 ADDED FOR AC 3575. AFT CARGO IN 36L REMOVED AND REPLACED AS PER AMM A350-A-53-XX-XX -03001-520A-A AND AMM A350-A-53-XX-XX-03001-720A-A. NO FURTHER ACTION REQUIRED. (LP# 6801256)
